# SDR 08FDEA04937

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510200
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SKIN OIL CANNING AT BS 1347.65 BETWEEN STR 6 R AND STR 7R.  CUT OUT DAMAGE AREA IAW SRM 53-30-5 FIG 26.  FAB REPAIR PART IAW SRM 53-30-3 FIG 26 AND 54-30-2 FIG 4.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2.
